MathSciNet Relay Station
MathSciNet bibliographic data
MR787183 (87i:22048) 22E50
Jacquet, Hervé; Shalika, Joseph A lemma on highly ramified $\epsilon$-factors. Math. Ann. 271 (1985), no. 3, 319–332.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement